# SDR UALA2011021000684

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 78,264 hours, 12,578 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Rod
- Condition: Worn
- Location: Nr 1 Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 STARTER DUCT SUPPORT RODS WORN.   REPLACED STARTER DUCT SUPPORT RODS.
